Opuscula Math. 39, no. 1 (2019), 49-60

Opuscula Mathematica

Boundary value problems with solutions in convex sets

Gerd Herzog
Peer Chr. Kunstmann

Abstract. By means of the continuation method for contractions we prove the existence of solutions of Dirichlet boundary value problems in convex sets. As an application we prove the existence of concave solutions of certain boundary value problems in ordered Banach spaces.

Keywords: Dirichlet boundary value problems, solutions in convex sets, continuation method, ordered Banach spaces, concave solutions.

Mathematics Subject Classification: 34B15, 47H10.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Gerd Herzog, Peer Chr. Kunstmann, Boundary value problems with solutions in convex sets, Opuscula Math. 39, no. 1 (2019), 49-60, https://doi.org/10.7494/OpMath.2019.39.1.49

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.